# SDR UALA2011100305326

- Difficulty date: October 1, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 57,249 hours, 21,582 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TERMINAL BLOCK 7200 VT NR 11 ABOVE G4 GALLEY HAS THE THREADED STUD PULLED OUT OF THE BLOCK AND THE BLOCK IS BURNED.  REPLACED BLOCK & TERMINALS ON BLOCK NR 11.  OPS CHECKED SYSTEMS PER AWM 25-33-04 AND ESPM 20-44-51.  OVEN R41 INOPERATIVE AND DEFERRED DF0960.  CHECKED POWERS AND GROUNDS TO OVEN R41.  CHECKED GOOD.
